Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Grohs.S-Hosseini:2016,
  author = {P. Grohs and S. Hosseini,},
  title = {$\varepsilon$-subgradient algorithms for locally
		  {L}ipschitz functions on {R}iemannian manifolds},
  journal = {Adv. Comput. Math.},
  fjournal = {Advances in Computational Mathematics},
  volume = {42},
  year = {2016},
  number = {2},
  pages = {333--360},
  doi = {10.1007/s10444-015-9426-z},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/hosseini/5.pdf 1}
}